# SDR USAA011391

- Difficulty date: December 7, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .5 INCH, APPROXIMATE STATION 960 BETWEEN STRINGER 14 AND 15 RIGHT.  REPAIRED FOB DOUBLER, FILLER, TRIPLER, FASTENERS FRO SRM 53-60-01 FIG 207.  (M)
